# SDR SWIA2021082060565

- Difficulty date: June 19, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N804SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15067
- Aircraft time: 37,634 hours, 23,902 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 310-333 S21l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL AT STGR. 21L BETWEEN FS 310.00  TO FS 333.00     (C-CHECK RO 8/18/2021)    REMOVED CORROSION ON INTERCOSTAL AT STGR 21L BETWEEN FS310.00 AND FS333.00.  REF CRJ900 SRM 51-21-06-001-001-A01.  EVAL 100% MATERIAL LOSS IS OUT OF LIMITS.  REMOVED AND REPLACED INTERCOSTAL AT STGR21L BETWEEN FS310.00 AND FS333.00.  REF CRJ900 SRM 51-42-06-001-001-A01, CRJ900 SRM 51-42-21-001-001-A01, AND DWG SH670-31810 REV Y.  PRESSURE LEAK CHECK GOOD AT THIS TIME.  SEE CONTIUE CARD FOR DETAILS OF WORK PERFORMED.  COMPLIED WITH TASK CARD 51-900-1002-SKY
